# SDR ASOA2012121102637

- Difficulty date: November 27, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 17,696 hours, 16,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CARGO DOOR SEAL PLATE FROM FS 574 TO 621 HAS CORROSION AROUND NUTPLATE HOLES.  R & R CARGO DOOR SEAL PLATE ATTACH ANGLE AT FS 589 IAW SRM 51-42-21.
